# SDR ABXA201004120039

- Difficulty date: March 27, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T011513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 AREAS OF CORROSION ON STRINGER 38L BETWEEN STA 412 AND 434.  REMOVED AND REPLACED FITTING.  INSTALLED WITH HI-LOKS IAW 767 SRM 53-02.
